# SDR ASOA2015042412644

- Difficulty date: April 22, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002C10
- Aircraft serial: 7236
- Aircraft time: 38,286 hours, 33,714 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN OR CLOSE.  REMOVED FWD UPPER PANEL ON PAX DOOR.  INSPECTED OUTTER HANDLE STOW MECH.  NO DEFECTS NOTED. LUBED STOW MECH.  IAW NMM 12-20-52.  OPS CHECKED DOOR LATCH MECH.  IAW AMM 52-11-03.  OPS CHECK GOOD AT THIS TIME.
